# SDR AALA201510279010

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 48,593 hours, 18,278 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D533726132110
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG KEEL BEAM DOOR ACTUATOR FITTING WORN BEYOND LIMITS, AFT LUG.  REPLACED FITTING IAW EA 255553.
